MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 8MMTC 100CT 30/CS BLUE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Most likely underlying root cause: mlc-009: poor tech-not familiar ifu.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Customer reported complaint for pen needles.Customer indicated that some of the pen needles were different lengths and per information obtained from the call recording, the customer had also stated that the pen needles were bent.At the time of the call, the customer had felt well and did not report any symptoms.The package had not been open or damaged when received.Customer did not claim to be injured when using the pen needles and no medical attention was reported.

Brand Name
PEN NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10882149
Report Number1000113657-2020-00845
Device Sequence Number16823286
Product Code FMI
UDI-Device Identifier00021292012809
UDI-Public(01)00021292012809
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Model NumberPNDL, 3BV TVH TP 31G 8MMTC 100CT 30/CS BLUE
Device Catalogue NumberS5H01D31-100TC
Device Lot Number9G617
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date11/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1